# SDR UPS99230599

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920612
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 6 FLAP TRACK IS CORRODED AT FWD ATTACH LUG AND AT SPOILER BEAM ATTACH POINT.  REPLACED NR 6 FLAP TRACK.  INSTALLATION OF NEW NR 6 FLAP TRACK WILL BE ACCOMPLISHED ON TC NR C57-581-04-4D.
